MAUDE Adverse Event Report: PERFUSION SYSTEMS AUTOLOG INSTRUMENT; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS AUTOLOG INSTRUMENT; APPARATUS, AUTOTRANSFUSION
Model Number ATLG110
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported issue of not transfusing the blood was not verified during service.Service technician was unable to duplicate the reported issue.Service technician ran the device as the customer would and found the device to be functioning as expected.Service technician completed a full diagnostic check and all tests passed.Post repair tests were completed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an autolog instrument, it was reported that it would not transfuse the blood.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the reported issue did not lead to additional loss of blood.The patient was already actively bleeding.The device would not process the blood.
 
Additional Manufacturer Narrative
Medtronic received additional information that the issue, where the blood would not process, was due to a clogging alarm.The problem occurred with both instruments, and the patient was bleeding due to a fatty liver.No leaks were observed in the used instrument or disposables.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG INSTRUMENT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21398539
Report Number2184009-2025-00269
Device Sequence Number20801096
Product Code CAC
UDI-Device Identifier00613994667670
UDI-Public00613994667670
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2016
Device Model NumberATLG110
Device Catalogue NumberATLG110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age56 YR
Patient SexUnknown
Patient Weight84 KG